By Topic

Comments on `On the convergence properties of the Hopfield model' by J. Bruck

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yang, Y.X. ; Dept. of Inf. Eng., Beijing Univ. of Posts & Telecommun.

The commenter draws attention to theorem 7 and its proof process in the above-titled work by J. Bruck (see ibid., vol.78, p.1579-1585, 1990). It is claimed that the proof of theorem 7 does not match the theorem itself. A few comments are given

Published in:

Proceedings of the IEEE  (Volume:79 ,  Issue: 12 )